MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560150
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: imdrf impact code f1001 captures the reportable event of aborted/canceled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used in the stomach during a gastroscopy procedure on (b)(6) 2025.During the procedure, the injection gold probe could not be energized.As a result, hemostasis was attempted using clips; however, endoscopic control of the bleeding was unsuccessful, and the procedure was converted to surgery.The patient subsequently made a full recovery.
 
Additional Manufacturer Narrative
Block h2: additional information.Physician email address has been updated.Block h6: imdrf impact code f1001 captures the reportable event of aborted/canceled procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h2: correction to the b5 block h6: imdrf impact code f1001 captures the reportable event of aborted/canceled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used in the stomach during a gastroscopy procedure on (b)(6) 2025.During the procedure, the injection gold probe could not be energized.Hemostasis was attempted using clips; however, it was unsuccessful because the source of bleeding could not be visualized.The procedure was therefore converted to surgery; sutures were applied to control the bleeding.The patient subsequently made a full recovery.

Brand Name
INJECTION GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22585783
Report Number3005099803-2025-03250
Device Sequence Number14593789
Product Code KNS
UDI-Device Identifier08714729056492
UDI-Public(01)08714729056492(17)270320(10)36113233
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560150
Device Catalogue NumberM00560150
Device Lot Number0036113233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer11/06/2025
02/06/2026
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date11/28/2025
02/11/2026
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown